# SDR USAA040245

- Difficulty date: June 1, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N630AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Chafed
- Location: Horizontal Stab
- Part time: 32,420 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN PANEL CHAFED/GOUGED, 6 INCHES BY .040 AREA, UNDR RIGHT HORIZONTAL STABILIER SLIDING SEAL.  FABRICATED SMALL SKIN PANEL AND INSTALLED PER SRM 53-80-01 FIG 101 DWG 148N3611.  (M)
